It is currently Mon Aug 21, 2017 2:11 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 10 posts ] 
Author Message
PostPosted: Sun Jun 27, 2010 1:35 am 
Offline
New Poster
New Poster

Joined: Sun Jun 27, 2010 1:24 am
Posts: 1
Hi, ive been on suboxone for almost 2 years now, and recently started tapering off. i started with 3 8mg pills now im at 1 1/2 pills. but slowly over the year ive noticed ive been having big problems with premature ejaculation. most people say they experience problems when they first get on suboxone but it goes away eventually. well ive waited months and months and nothings changed. in fact, as i lower my dose i almost feel like its getting worse. i should be off subs in about 6 months but i need a cure to this problem FOR GOOD. i dont want to use benzocane to numb till the day i die or im sure ill just go back to heroin(joke, but seriously) what do i do? Also, i work out alot and have taken LEGAL pro-hormones to increase stregth and size but i know they mess with estrogen and test levels, but i highly doubt the PE is from that. judging at the fact that other people are having this side effect from subs. its been a while and it hasnt gotten any better. what should i expect and what should i do? will welbutrin help the PE? can i take one the day of or does it have to build up in my system for a while??
- thanks


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jun 27, 2010 10:17 am 
Hi east and welcome to the forum. I don't have the answer to your question, but I did have one thought. I have heard sub patients and other opiate users report that they have a lower libido and/or it becomes more difficult to reach orgasm. So if you're going OFF sub,maybe you had been experiencing some of those effects without knowing it, and now without the drug you are experiencing the opposite. I wouldnt' waste my money on pro-hormones. Its my understanding that the #1 "pro-hormone" (building block of hormones) is cholesterol, which Americans get plenty of in our diets.
I know it's uncomfortable, but talk to your doctor. They deal with this kind of thing all the time. You may be correct that something like wellbutrin would help, as SSRI's & SNRI's are known to lower libido, but again only a doctor can recommend the right thing for you.
Congratulations on your recovery, and stay foucused on it. Going off the Subs you will need to be especially vigilant.
Take care,
Lilly


Top
  
 
 Post subject:
PostPosted: Mon Jun 28, 2010 9:48 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Feb 16, 2010 2:20 pm
Posts: 635
Wow, that's different. Since getting on suboxone my libido has definitely decreased, but (without going into too much detail) when my wife and I do have sex, it's a marathon because the suboxone makes it possible for me to last 10 times longer than I could before I started taking it......so I actually have the opposite problem......but I'm guessing that if someone is on subs for a long time and starts to taper, maybe that could cause the premature problem....who knows? I'd agree that a discussion with the doctor might be in order.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Jun 28, 2010 5:28 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 13, 2009 2:11 am
Posts: 427
Location: Fishers, Indiana
It's my opinion that what Lilly said is correct as I have had personal experience. When I first got clean this time around I was using a 12-step program alone to stay clean and I noticed that after getting out of the inpatient facility where I tapered off my DOC that all of a sudden I was.....well how should I say this....ALWAYS in the mood lol however after I started Suboxone I felt alot more normal and even noticed that sometimes sex would last longer than what I can remember it lasting before I started using opiates (lol of course that's been years ago). Anywho I think Lilly is right the fact you're tapering off the Suboxone would likely cause problems like you described. Also one more thing I just thought of I remember reading somewhere, maybe in the little info sheet pharmacies include with prescriptions that Paxil (Paroxetine) which is an SSRI is used sometimes off label for pre-ejaculation so that might be worth asking your doctor about. I know it may be a little uncomfortable talking with your doctor about what's going on but they kind of chose to deal with the human body along with bodily functions and processes so don't hesitate to talk with your doc if your having problems.

_________________
"If you're going through hell, ....keep going!"
-Winston Churchill


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jun 30, 2010 2:27 pm 
Offline
Super Poster
Super Poster

Joined: Fri Jul 10, 2009 11:50 pm
Posts: 128
Hey I dealt with this too and all the research I did led me back to seratonin levels being jacked with. I got on an SNRI and have had zero problems since. IT seems like a permanent solution to me!


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 08, 2011 1:14 pm 
Offline
New Poster
New Poster

Joined: Fri Jul 08, 2011 1:10 pm
Posts: 1
I can recommend a reputable pharmacy (Priligy) pill24(dot)org I received the order and it was on time and the pills work great.
P.S. 5% discount coupon code: 9sh73h


Top
 Profile  
 
 Post subject: Sub not the Problem
PostPosted: Sat Jul 09, 2011 1:21 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
I think that until you get completely off all the drugs you don't need to survive you won't know for sure what is causing what. This is the first I've heard of Bup causing PE, but like the others here, whenever I got clean off of opiates my libido went through the roof. It was like being a teenager again. If the wind blew, I got excited.

It's impossible to pinpoint exactly what is causing your problem, but wait until you're completely off of Sub and then you'll know for sure. And like what was posted above, talk to your doctor. They know more about PE than anyone else.

Be grateful you don't need Viagra!

Good luck finding the answer.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 09, 2011 2:00 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
FYI - this thread is from 2010, just in case you're waiting for a reply from the OP.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject: 2010
PostPosted: Sat Jul 09, 2011 8:08 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Usually I do read the dates....


Top
 Profile  
 
   
 Post subject:
PostPosted: Sat Jul 09, 2011 8:17 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey Rule,

Maybe those funky glasses you're wearing in your picture are interfering with your eyesight?? :lol: :lol:

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 10 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group